# SDR 97ZZZX4255

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444BC
- Make and model: Cessna 414A
- Aircraft serial: 414A0340
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000863CR
- Condition: Broken
- Location: Rt Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOUD BANG WHEN FLAPS SELECTED DOWN.  LEFT FLAP JAMMED AND RIGHT FLAP WAS UNCONTROLLABLE.  PILOT MANAGED A SAFE LANDING.  INSPECTION REVEALED THE RIGHT FLAP EXTEND CABLE HAD BROKEN WHERE THE CABLE WRAPS AROUND THE FIRST SET OF PULLEYS OUTBOARD OF THE ACTUATOR.  ALSO, THE TURNBUCKLE AND CABLE TERMINAL ENDS JAMMED THE ACTUATOR RENDERING IT INOPERABLE.  THE AREA WHERE THE CABLE SEPARATED IS VERY DIFFICULT TO ACCESS.
